# SDR DALA14003443734

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 37,094 hours, 19,728 cycles
- System (JASC): 2140 · Heating System
- Part: Heater Blanket
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT,  SMOKE AND ODOR WAS NOTED ALONG WITH WARM SIDEWALL PANEL AT SEAT 18A.  ACFT DIVERTED.  MAINTENANCE FOUND AFT OVERWING EXIT DOOR HEATER BLANKET SHORTED.  BLANKET WAS REPLACED, OPS TEST OK, AIRCRAFT RETURNED TO SERVICE.
